Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 17, 2021, 1:07 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 1:07 PM MDT (19:07 UTC)
- Expired
- May 17, 2021, 1:42 PM MDT
- In force
- 35 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3427 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553
WUUS55 KABQ 171907
SVRABQ
NMC043-049-172000-
/O.NEW.KABQ.SV.W.0043.210517T1907Z-210517T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
107 PM MDT Mon May 17 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Sandoval County in north central New Mexico...
Western Santa Fe County in north central New Mexico...
* Until 200 PM MDT.
* At 106 PM MDT, a severe thunderstorm was located near La Bajada, or
19 miles northeast of Bernalillo, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Santo Domingo Pueblo and Domingo.
This includes Interstate 25 between Mile Markers 257 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3542 10615 3539 10635 3551 10640 3552 10617
TIME...MOT...LOC 1906Z 161DEG 2KT 3547 10627
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
944
WWUS55 KABQ 171942
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Mon May 17 2021
NMC043-049-171951-
/O.CAN.KABQ.SV.W.0043.000000T0000Z-210517T2000Z/
Sandoval-Santa Fe-
142 PM MDT Mon May 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDOVAL AND
WESTERN SANTA FE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central New Mexico.
Remember, a Severe Thunderstorm Warning remains in effect for Santa
Fe until 215 PM MDT.
LAT...LON 3542 10615 3539 10635 3551 10640 3552 10617
TIME...MOT...LOC 1936Z 161DEG 2KT 3465 10543
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:22 PM MDT, 45 minutes earlier.
Area forecast discussion, May 17, 12:22 PM MDT, 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1222 PM MDT Mon May 17 2021 .UPDATE... A quick near term update is out, increasing PoPs along the Sandia/Manzano Mountains early this afternoon and also increasing PoPs over northeastern NM. Storms have started an hour or so earlier than originally expected and there's higher confidence for more numerous storm coverage over northeastern NM late this afternoon and evening. Still expected most of the showers and storms over western NM to be on the dry side. 24 && .PREV DISCUSSION...1132 AM MDT Mon May 17 2021... .AVIATION... 18Z TAF CYCLE Aggravated cu development is beginning this hour along the central mtn chain, expected to expand over the eastern plains by 19Z and through the afternoon. Scattered strong to severe storms are expected across the eastern plains today in the area from K0E0-KCVN northward. Storms are expected to quickly move newd through the afternoon producing erratic gusty winds and frequent lightning. Severe hail and damaging winds could accompany any of the strong to severe storms from 21Z to 03Z over eastern NM. Isolated to scattered storms along and west of the Rio Grande will be on the dry side, still capable of producing erratic gusty winds during the mid to late afternoon period. Convection will taper off through the evening with light prevailing winds expected. Will need to watch for the potential for the return of MVFR/IFR cigs for some eastern plains terminals overnight. An upper low to the west today is expected to pass just north of NM Tuesday, bringing a nwly wind shift and showers across the northern mtns by the end of the TAF period. 24 && .PREV DISCUSSION...304 AM MDT Mon May 17 2021... .SYNOPSIS... A Pacific low will move slowly east across the Land of Enchantment through Tuesday night, bringing cooler conditions and rounds of showers and storms that will favor the northern mountains and northeast and east central plains. Severe storms are possible again today across the plains near the Texas border, with large hail damaging winds and even isolated tornadoes possible. Expect some mid week warming with a break from showers and storms by Thursday. A larger Pacific low will drop into the Great Basin toward the end of the work week and move slowly east across the Intermountain West, bringing stronger winds over New Mexico and drawing Gulf moisture into the eastern half of the state. This pattern setup will bring the potential for severe thunderstorms from Friday through the weekend, potentially as far east as the Rio Grande Valley, with strong winds closer to the Arizona border. && .DISCUSSION... SHORT TERM...(TODAY THROUGH TUESDAY)... The backdoor front across northeast and east central New Mexico should reach the central mountain chain by sunrise, with a weak gap wind in the middle Rio Grande Valley. It will be another active day across eastern New Mexico, as the surface boundary will help to trigger afternoon showers and thunderstorms across the eastern plains. The nearly 3000 J/kg of MLCAPE, steep mid-level lapse rates, and 40-50 kts 0-6 km bulk shear will be conducive to supercell formation. The main activity is likely to occur between 21-03z, with large hail and damaging winds being the main threats. An isolated tornado cannot be ruled out given the 200 m2 s-2 0-1 km storm relative helicity. Our neighboring office in Pueblo has issued a Flash Flood Watch for portions of the Sangres due to potential burn scar flooding, but confidence is low at this time for flooding threats to the Ute Park Burn Scar. Convection will continue late into the night before moving off eastward into Texas. Across the west, it's a different story. Southwest winds will strengthen this afternoon ahead of an upper-level low arriving from the Great Basin. A few storms are possible, but may be a mix of wet and dry with gusty, erratic winds. The low will reach the Four Corners region by mid-day today and continue to slowly trek across the state on Tuesday. With some moist return flow, another round of showers and thunderstorms will be possible across the higher terrain and across northeast NM on Tuesday afternoon. Storms may become strong, but given the lack of shear, the main activity should occur further to the east. LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)... A round of convection favoring the northern mountains and northeast will continue Tuesday night as the Pacific low moves slowly east out of the southern Rockies and New Mexico. Shortwave ridging and some warming will follow the departing low on Wednesday, but sufficient moisture will remain for a round of daytime heating triggered convection once again favoring the northern mountains and northeast. The remainder of the forecast will involve another Pacific low, but much larger, more potent and slower moving than the first. The upper low will move from the Pacific NW to the Great Basin on Thursday, initially steering dry air over the region and scouring our moisture out somewhat. Just as quickly, the low will draw Gulf moisture north over the eastern half of the state leading to the first of many rounds of storms going into the weekend. Strong winds will be steered over the state as well, with windy conditions forecast from Thursday through Sunday. The latest 00Z GFS is very bullish with the moisture, bringing it into the RGV over the weekend and potentially bringing a shot at storms. Otherwise, we'll likely be looking at several days in a row of severe thunderstorms across eastern New Mexico, with fire weather concerns closer to the Arizona border. The upper low/trough is forecast to kick-out toward the Rockies on Sunday, which may bring the highest probabilities for severe weather due to the additional forcing. 31/11 && .FIRE WEATHER... With a boundary slung across northeast and east central NM, showers and thunderstorms should once again fire up this afternoon. Some of these storms may become strong to severe across the far eastern counties. Elsewhere, showers and thunderstorms across western and central portions of the state will be a mix of wet and dry storms with gusty, erratic winds possible. Brief critical fire weather conditions may be possible across southeastern areas as southwesterlies strengthen ahead of an upper low. The low will cross over central areas of the state late tonight, slowly shift eastward, and exit by late Tuesday. With residual low-level moisture in place, this should trigger showers and thunderstorms across the high terrain Tuesday and Wednesday. There will be a brief break on Thursday as drier air filters into the state. Another storm system approaches by Friday and crosses to our north late week, leading to a potential round of critical fire weather conditions Friday through Sunday across western zones, as southwest winds strengthen. Across the east, a dryline may trigger daily rounds of showers and thunderstorms Friday through Sunday afternoons. 31 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 17, 4:05 AM MDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 405 AM MDT Mon May 17 2021 NMZ201>241-181000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 405 AM MDT Mon May 17 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a risk of severe thunderstorms this afternoon and evening across the east central and northeast plains, where large hail, damaging winds and even isolated tornadoes are possible. Burn scar flooding is possible, mainly on the Ute Park burn area due to the potential for a couple rounds of storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rounds of strong to severe thunderstorms are possible Friday through the weekend, mainly from the central mountain chain east to the Texas border. Burn scar flooding is possible as well. Strong winds will impact western New Mexico Saturday and Sunday, when a Wind Advisory may be required. In addition, critical fire weather condtions are possible across far western New Mexico Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening for the east central and northeast plains due to severe thunderstorms. Contact local law enforcement or the National Weather Service at 1.888.386.7637 to report severe weather. 11
In the hours before
Local storm report, May 17, 12:00 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1200 PM MDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TORNADO 12 SW ABO 34.33N 106.48W
05/17/2021 SOCORRO NM PUBLIC
&&
EVENT NUMBER ABQ202102243
TRMSpecial weather statement, May 17, 12:05 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1205 PM MDT Mon May 17 2021
NMZ218-171830-
Santa Fe Metro Area-
1205 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY UNTIL
1230 PM MDT...
At 1205 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 18 miles south of Santa Fe, moving north at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Eldorado At Santa Fe, Cerrillos Hills State Park, La Cienega,
Galisteo, Los Cerrillos, Lamy and Madrid.
This includes the following highways...
Interstate 25 between Mile Markers 268 and 274, and between Mile
Markers 288 and 291.
Highway 285 between Mile Markers 283 and 290.
&&
LAT...LON 3556 10587 3534 10590 3533 10609 3535 10610
3537 10613 3557 10619 3559 10589
TIME...MOT...LOC 1805Z 176DEG 9KT 3541 10602
44Special weather statement, May 17, 12:25 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1225 PM MDT Mon May 17 2021
NMZ216-217-171900-
Upper Rio Grande Valley-Espanola Valley-
1225 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 100 PM MDT...
At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pilar, or 18 miles west of Taos, moving north at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Pilar.
This includes Highway 285 between Mile Markers 356 and 374.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3644 10565 3622 10582 3628 10602 3647 10598
3648 10596 3650 10597 3653 10597
TIME...MOT...LOC 1825Z 200DEG 10KT 3632 10589
44Special weather statement, May 17, 12:27 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1227 PM MDT Mon May 17 2021
NMZ222-171900-
Estancia Valley-
1227 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 100
PM MDT...
At 1227 PM MDT, Doppler radar was tracking a strong thunderstorm over
Willard, or 11 miles south of Estancia, moving north at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Estancia and Willard.
This includes Highway 60 between Mile Markers 210 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3447 10596 3450 10597 3449 10600 3455 10616
3480 10610 3471 10579 3447 10595
TIME...MOT...LOC 1827Z 200DEG 10KT 3459 10603
44Special weather statement, May 17, 12:46 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1246 PM MDT Mon May 17 2021 NMZ211-218-171915- Santa Fe Metro Area-Jemez Mountains- 1246 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES UNTIL 115 PM MDT... At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm near La Bajada, or 20 miles west of Santa Fe, moving north at 10 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, La Bajada, Cochiti Lake, Domingo and Pena Blanca. This includes Interstate 25 between Mile Markers 263 and 267. PRECAUTIONARY/PREPAREDNESS ACTIONS... Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3550 10617 3549 10639 3574 10647 3576 10620 TIME...MOT...LOC 1846Z 177DEG 10KT 3557 10629 44
Special weather statement, May 17, 1:03 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 103 PM MDT Mon May 17 2021 NMZ218-171930- Santa Fe Metro Area- 103 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND WESTERN SANTA FE COUNTIES UNTIL 130 PM MDT... At 103 PM MDT, Doppler radar was tracking a strong thunderstorm near La Bajada, or 19 miles northeast of Bernalillo. This storm was nearly stationary. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Santo Domingo Pueblo and Domingo. This includes Interstate 25 between Mile Markers 257 and 267. PRECAUTIONARY/PREPAREDNESS ACTIONS... Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3543 10615 3540 10634 3551 10640 3553 10617 TIME...MOT...LOC 1903Z 161DEG 2KT 3547 10626 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 16, 6:30 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| May 16, 6:36 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| May 16, 6:38 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 12 min |
| May 16, 7:00 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 16, 7:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 16, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 42 min |
| May 17, 11:51 AM MDT | Special Weather Statement | ABQ | Valencia | 24 min |
| May 17, 12:05 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| May 17, 12:16 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 59 min |
| May 17, 12:25 PM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| May 17, 12:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| May 17, 12:46 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| May 17, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 53 min |
| May 17, 1:03 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| May 17, 1:13 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 62 min |
| May 17, 1:22 PM MDT | Tornado Warning | ABQ | Sandoval, Santa Fe | 23 min |
| May 17, 1:32 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 17, 1:52 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 113 min |
| May 17, 1:59 PM MDT | Special Weather Statement | ABQ | 31 min | |
| May 17, 2:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| May 17, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 31 min |
| May 17, 2:19 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 33 min |
| May 17, 2:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 27 min |
| May 17, 2:24 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 17, 2:49 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 17, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Taos | 17 min |
| May 17, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 17, 3:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 58 min |
| May 17, 3:22 PM MDT | Special Weather Statement | ABQ | Curry | 8 min |
| May 17, 3:24 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| May 17, 3:29 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 17, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 23 min |
| May 17, 3:34 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 17, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 46 min |
| May 17, 3:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 55 min |
| May 17, 3:56 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| May 17, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 61 min |
| May 17, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 17, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 26 min |
| May 17, 4:07 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 36 min |
| May 17, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 17, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel, Union | 60 min |
| May 17, 4:39 PM MDT | Areal Flood Advisory | ABQ | Colfax | 111 min |
| May 17, 4:42 PM MDT | Tornado Warning | ABQ | Quay | 38 min |
| May 17, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 51 min |
| May 17, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 63 min |
| May 17, 5:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| May 17, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 60 min |
| May 17, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 21 min |
| May 17, 5:41 PM MDT | Tornado Warning | ABQ | Quay, Union | 14 min |
| May 17, 5:58 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.